# SDR GLBA2003020

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 15,779 hours, 18,735 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 6229681001
- Part serial: 1488
- Condition: Inoperative
- Location: Nr Eadi
- Part time: 877 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 EADI SCREEN FAILED, REPLACED EADI OPS CHECKED SYSTEM SATISFACTORY
